Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Leukorrhea, not smelling or burning or itching, lost weight , tired and weak, depressed, body aching, breast ache. Medication?

Dear Doctor I am a 24 year old unmarried female who suffers from leukorrhea for almost 3 years. I have this discharge everyday not only on ovulation or before my period. It is not smelling or burning or itching so I don t think its a infection but it is long white stringy discharge. I have lost lot of weight , always tied and weak, feel depressed and body all over is aching most of the time, even by breast hurt sometimes. I have been to doctors and homeopathic doctors but noting seems to help. Kindly advice what is the best medication to treat this problem and does this problem cause infertility too? I thank you in advance for your advice and appreciate your earliest response. Rubina
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

Your symptoms of long white stringy vaginal discharge suggests trichomonas infection.
I suggest you to get a vaginal swab test for diagnosis.
Treatment of choice for trichomonas infection is metronidazole.
Your partner should also be treated at the same time to prevent reinfection and further spread of the disease.
In addition, avoid sex until you complete treatment and have no symptoms.
It is important to take all of your antibiotics, even if you feel better.
Hope this helps.
Dr Nilofer
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor